# SDR IPXA2024041964132

- Difficulty date: April 12, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 58,978 hours, 19,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Bs 1578 Rbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CRACK - ANGLE BULK CARGO COMPARTMENT RIGHT AREA STA 1578 RBL 60 (REPLACE)  REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 89. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 89. AND BOEING DWG NO. 146T5650 SH. 5 REV. C. JOB COMPLETED.
